Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 178209, 7 pages
Research Article

Fuzzy Approximate Solution of Positive Fully Fuzzy Linear Matrix Equations

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2Department of Public Courses, Gansu College of Traditional Chinese Medicine, Lanzhou 730000, China

Received 22 November 2012; Accepted 19 January 2013

Academic Editor: Panayiotis J. Psarrakos

Copyright © 2013 Xiaobin Guo and Dequan Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaobin Guo and Dequan Shang, “Fuzzy Approximate Solution of Positive Fully Fuzzy Linear Matrix Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 178209, 7 pages, 2013. doi:10.1155/2013/178209